# SDR 20010425CW007

- Difficulty date: March 23, 2001
- Submitted: April 25, 2001
- Operation: General aviation
- Aircraft: N6161S
- Make and model: Cessna R182
- Aircraft serial: R18201633
- Engine: Lyc O540*
- System (JASC): 2710 · Aileron Control System
- Part: Tube
- Part number: 1260141
- Condition: Loose
- Location: Aileron Control
- Part time: 6,001 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION THE TWO ALUMINUM RIVETS SECURING THE FORWARD END OF SHAFT WERE FOUND LOOSE AND THE BUCK TAILS MISSING .  THE SQUARK TUBE PORTION OF ASSEMBLY APPEARS TO BE ALUMINUM.  THE FORWARD THREADED END IS STEEL.  THE FIT OF THE TWO PARTS IS NOT VERY CLOSE.  FOUND SHAFT ON FORWARD END OF TUBE WORN WERE IT IS INSTALLED IN BEARING BLOCK.  IF THE TWO RIVETS HAD FALLEN OUT,  IT COULD HAVE RESULTED IN TOTAL LOSS OF AILERON CONTROL.(PHOTOS)
